Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
KancerStick

why does it look like my face is red all the time?

Recommended Posts

i know that my face isnt red because of what i wash or put on it...its more of like an inside of my body thing...it basically looks like i am blushing all the time....

whats wrong with mee?

Share this post


Link to post
Share on other sites

yea thats the hardening/redenning effects of BP.

its worse wen u start the regimen.

once uve been on it a week or two ur face starts to settle down. but for the time being yea u wil look like ur blushing hehe

sorry bro

Share this post


Link to post
Share on other sites

didnt ur face go redder at the start of regimen cool as kim?

lucky bia! heehe

Oh, I definitely had some redness and dryness problems. But the original poster said, "i know that my face isnt red because of what i wash or put on it...its more of like an inside of my body thing...it basically looks like i am blushing all the time...." so even though this is in the Clear Skin Regimen forums it sounds like it has nothing to do with the products they're using, you know? A lot of people describe rosacea as looking like they're always blushing, so that sounds more likely the problem if it has nothing to do with topicals.

Share this post


Link to post
Share on other sites

If you're certain that it is not caused by products you are using, you may suffer from rosacea. A good place to ask questions about this would be in this forum. If it really bothers you, I would consider seeing a dermatologist.

Share this post


Link to post
Share on other sites

i dont think i have rosacea because my acne is mild....i actually was thinking about it and it always happens after i use my moisturizer......im using the neutrogena oil free moinsture for sensitive skin....

ive been on the regimine for 3 weeks so i dont think the bp is doing it...its odd because i just started feeling this way like this week...

if you look in my gallery..my face looks pretty tone and white lol..that was about a week ago in those pics.

Share this post


Link to post
Share on other sites

i think if its after u apply ur moisturiser then thats what i used2 get.

after a few weeks of applying bp an moisturiser all of a sudden my face felt like i was blushing.

an it lasted around an hour sometimes?

does ur "blushing" feeling go away after 30mins - 1hour?

if so then its nothing 2 worry about an it wil pass

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×